# SDR SIMA20221021002

- Difficulty date: October 21, 2022
- Submitted: October 23, 2022
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 40,529 hours, 35,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: P2070023001
- Condition: Broken
- Location: Cabin
- Component: Bracket Assy, F
- Component part number: P2070023001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATTD FLASH LIGHT HOLDER FWD CABIN BROKEN-C/A-RAR OF FLASHLIGHT CLIP ABOVE FLT ATTD SEAT OPS CHK GOOD IAW CMM 25-60-14
